# SDR HALA2014041800047

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 81,375 hours, 33,630 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED DUCT LEAK EICAS MESSAGE SURING CLIMB, CRUISE, AND  TOUCHDOWN WAS AVERAGE.  AIR TURN BACK, LANDED AT 287,000 LBS.  REMOVED CRACKED DUCT BODY CROSSOVER RT SIDE, PN 212T3109-40.  WELD REPAIR ECS DUCT IAW CMM 36-10-06.  LEAK, SECURITY CHECK GOOD OK FOR SERVICE.
